MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SL NG PREP 200BX; STATLOCK

C.R. BARD, INC. (COVINGTON) -1018233 SL NG PREP 200BX; STATLOCK
Catalog Number NG0120
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted 3 photo samples were received.Visual evaluation of the photo samples determined that the box packaging had an expiration date of 2022-05-28, with the individual device packages had 2022-06 as the expiration date.This is a confirmed failure, via confirmation with the manufacturing site, as the box packaging should have had an expiration date of 2022-06-28.This is considered a failure per (b)(4) stating the product will be rejected if incorrect, illegible, or incomplete pad information.No corrective and preventative actions are required as the new erp system implementation at (b)(4) that was implemented after the manufacturing of this lot added an automatic expiration date calculation and removed human interface for this process.Although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be wrong label put on package.The product was not used for diagnosis or treatment.The product was influenced by the reported failure.The product failed to meet specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: "non-sterile.Ready to use.Product code, lot number and expiration date information¿see packaging.Remove oil and moisturizer from targeted skin area.Apply skin prep to the targeted statlock® device area for skin protection and enhanced pad adherence.Allow to dry completely.Safety and efficacy considerations: single use only.Rx only.Latex free.Contraindications: known tape or adhesive allergies.Warnings and precautions: avoid contacting the statlock® device with alcohol or acetone, both can weaken bonding of components and the statlock® device pad adherence.".
 
Event or Problem Description
It was reported that the analytical certificate they sent coincides with that of the box, but the piece indicates another expiration date.The box indicates an expiration of 05-28-2022 and the pieces have an expiration of june 2022.

Brand Name
SL NG PREP 200BX
Common Device Name
STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10382475
Report Number1018233-2020-05075
Device Sequence Number19568190
Product Code KMK
UDI-Device Identifier10801741076173
UDI-Public(01)10801741076173
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/28/2022
Device Catalogue NumberNG0120
Device Lot NumberJUDUF502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1